# SDR FDEA201807201790

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5240 · Service Doors
- Part: Stiffener
- Condition: Cracked
- Location: R3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER CLIP ON DOOR 3R, FORWARD INNER FRAME, 12" BELOW UPPER WINDOW CHORD.  NEW CLIP FABRICATED IAW GMM 07-0-1001, REV 149, DRAWING 146N6346-4 AND SRM  51-30-01 REV124.  CLIP INSTALLED IAW SRM 51-40-02 REV 124.
